Volume 56, Number 1
Previous Issue Next Issue

Lin Yang & Shengliang Yang

10.4208/jms.v56n1.23.01

J. Math. Study, 56 (2023), pp. 1-17.

Preview Full PDF 122 2733 Abstract

Douadi Drihem

10.4208/jms.v56n1.23.02

J. Math. Study, 56 (2023), pp. 18-92.

Preview Full PDF 139 2700 Abstract

Wei Meng & Jiakuan Lu

10.4208/jms.v56n1.23.03

J. Math. Study, 56 (2023), pp. 93-102.

Preview Full PDF 97 2666 Abstract

Zhiqiang Yu & Ying Zheng

10.4208/jms.v56n1.23.04

J. Math. Study, 56 (2023), pp. 103-110.

Preview Full PDF 88 2663 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard